MathSciNet Relay Station
MathSciNet bibliographic data
MR2763725 (2012c:37079) 37E15 (37B40 37E05)
Mai, Jie-Hua; Shao, Song Forcing relation on patterns of invariant sets and reductions of interval maps. Trans. Amer. Math. Soc. 363 (2011), no. 5, 2517–2549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement